# SDR 96ZZZM412

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Corroded
- Location: Bs 870
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ON RT W/W, CORROSION AT BULKHEAD 870 RBL 4 FORWARD OF APU CUT OUT.  REMOVED OLD REPAIR, CLEANED AREA AND INSTALLED NEW DOUBLER 2024-T3 .050 2 INCHES BY 4 INCHES AS PER SRM 51-40-2.  (M)
